×

zbMATH — the first resource for mathematics

Wavelets and Linear Algebra

Short Title: Wavel. Linear Algebra
ISSN: 2383-1936; 2476-3926/e
Publisher: Vali-e-Asr University of Rafsanjan, Rafsanjan
Online: http://wala.vru.ac.ir/browse?_action=issue
Comments: Indexed cover-to-cover; This journal is published open access.
Documents indexed: 26 Publications since 2014

Latest Volumes

3 No. 2 (2016)
3 No. 1 (2016)
2 No. 1 (2015)
1 No. 1 (2014)

Publications by Year

Citations contained in zbMATH

Access to citation profile requires subscription